Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567542
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kurt Strebel
Title: Quadratic differentials
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge · Band 5, Springer-Verlag, Berlin, 1984, xii + 184 pp., $38.00. ISBN 3-5401-3035-7.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Howard Masur
Journal: Bull. Amer. Math. Soc. 12 (1985), 265-267